RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 375–383 (Mi mz7020)  

This article is cited in 4 scientific papers (total in 4 papers)

A criterion for the $p$-solubility of finite groups

V. I. Sergienko

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (844 kB)

English version:
Mathematical Notes, 1971, 9:4, 216–220

Bibliographic databases:

UDC: 512.4
Received: 19.01.1970

Citation: V. I. Sergienko, “A criterion for the $p$-solubility of finite groups”, Mat. Zametki, 9:4 (1971), 375–383; Math. Notes, 9:4 (1971), 216–220

Citation in format AMSBIB
\Bibitem{Ser71}
\by V.~I.~Sergienko
\paper A~criterion for the $p$-solubility of finite groups
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 375--383
\mathnet{http://mi.mathnet.ru/mz7020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284506}
\zmath{https://zbmath.org/?q=an:0232.20023|0224.20010}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 216--220
\crossref{https://doi.org/10.1007/BF01387767}


Linking options:
  • http://mi.mathnet.ru/eng/mz7020
  • http://mi.mathnet.ru/eng/mz/v9/i4/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Skiba, O. V. Titov, “Finite groups with $C$-quasinormal subgroups”, Siberian Math. J., 48:3 (2007), 544–554  mathnet  crossref  mathscinet  zmath  isi
    2. A. N. Skiba, “Cyclicity conditions for $G$-chief factors of normal subgroups of a group $G$”, Siberian Math. J., 52:1 (2011), 127–130  mathnet  crossref  mathscinet  isi
    3. V. O. Lukyanenko, T. V. Tikhonenko, “Kriterii $p$-sverkhrazreshimosti konechnykh grupp”, PFMT, 2015, no. 2(23), 56–61  mathnet
    4. I. M. Dergacheva, I. P. Shabalina, E. A. Zadorozhnyuk, “A criterion for a finite group to belong a saturated formation”, PFMT, 2017, no. 2(31), 46–49  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020